Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Trying to conceive. Why am I getting vomit sensation after intercourse?

I have got married two years before but still have no pregnancy. My problem is that from early days of my marriage, I am feeling vomit after intercourse and start about 14 day of my cycle. Feeling of vomit is continuesly present at the end of my cycle and ended after my period. Please tell me the reason and diagnos my disease.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The possible reason for the symptoms you are experiencing are the stimulation of the different parts of the brain that occurs as a result of the act and perhaps, your desire to conceive. It is a natural phenomenon and nothing to worry about. The natural hormone oxytocin released during the process could cause the nausea. Do not stress about this and consult an infertility specialist to get investigated for the treatment of your infertility problem. Good luck.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor